Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

I am feeling so much pain after taking the second pill, what could be the reason for this?

hi er i took my second pill on friday and im feeling so much pain in my belly i just dont know if is because of my period, or is because the abortion pill, there 's also the problem tht i dont feel like eating so i havent eat in 2 days.
Asked On : Wed, 21 Jul 2010
Answers:  1 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Nephrologist 's  Response
Thanks for the query
Abortion pill can cause pain during the time of abrtion. But i dont knw if u have taken pill for MTP or an emergency contraceptive pill
PLease go to the ER and meet a gynaec immediately
Have a healthy life
Answered: Tue, 6 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor